BibTeX record journals/na/LawZRJ92

download as .bib file

@article{DBLP:journals/na/LawZRJ92,
  author    = {Alen George Law and
               Chang Nian Zhang and
               Ali Rezazadeh and
               Lucas J{\'{o}}dar},
  title     = {Evaluation of a rational function},
  journal   = {Numerical Algorithms},
  volume    = {3},
  number    = {1},
  pages     = {265--271},
  year      = {1992},
  url       = {https://doi.org/10.1007/BF02141935},
  doi       = {10.1007/BF02141935},
  timestamp = {Thu, 18 May 2017 09:54:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/LawZRJ92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics